# SDR 07FDEA04078

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53611658
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD EXTERNAL DOUBLER REPAIR ON FUSELAGE SKIN AT BUTT-JOINT FRAME 18 BETWEEN STRG 22-26 LT, NOT CONFORM TO SRM (RIVET SIZE).  FOUND CORROSION AFTER REMOVAL.  NEW DOUBLER REPAIR PERFORMED IAW DRW R536-11046 ISSUE B, HFEC AND ROTOTEST INSPECTION PERFORMED.  REPAIR APPROVED BY EA 6-5312-82883 AND RAS 037833/025/2005 ISSUE A.
